Publication
Title
Systematische beperkingen aan het inreisrecht van familieleden van Unieburgers zijn niet toegelaten
Author
Language
Dutch
Source (journal)
SEW : tijdschrift voor Europees en economisch recht. - Deventer, 1952, currens
Publication
Deventer : 2015
ISSN
0165-098X [print]
2213-7408 [online]
Volume/pages
10(2015), p. 477-479
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Law 
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 03.10.2016
Last edited 06.10.2016
To cite this reference